# SDR HALA2018061100291

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 56,221 hours, 10,482 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4052506955
- Part serial: 9908F231
- Condition: Malfunctioned
- Location: Left
- Part time: 580 hours, 135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  LT FMC FAILED. RAN QRH, FMC 2, LT FMC REMAINED INOPERATIVE.   REMOVED AND REPLACED THE LEFT FMC IAW AMM 34-61-01-424-005.  PERFORMED A CROSS LOAD IAW AMM 34-61-00-422-009-005. NO FAULT NOTED,  OPS CHECKED GOOD ON GROUND, OK TO CONTINUE.
